# SDR MASA200600198

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 10,016 hours, 9,262 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7176 ORD - LAV O2 MASK DEPLOYED.  MAINTENANCE RESTOWED MASK.
